# SDR MASA2020061310102

- Difficulty date: June 13, 2020
- Submitted: June 13, 2020
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 39,464 hours, 31,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15- 21 CEILING EMERG FLOOD LIGHTS INOP.  REPLACED EPSU BATTERY PACK OPS CK GOOD
